# SDR HNAA0800082

- Difficulty date: February 10, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N328
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 28,534 hours, 44,831 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL NOTICED BY F/A AT ROW 2DF, DEACTIVATED CABIN NORN LIGHT SYS, FOUND BALLAST CONN AT 2DF BURNT, MEL'D IAW 33-2.
